I am a 24 year old female who has celiac disease and was recently diagnosed with cardiomyopathy, a left bundle branch block (starts I believe when my pulse gets above 80). I had atrial flutter and had an electrophysiology study, where they ablated some arrhythmias, and during the procedure, I went into atrial fibrillation and required cardioversion to fix it. They have also told me that I have left ventricular dysfunction that is causing heart failure. I also got a cardiac implant that records my heart but is not a pacemaker or defibrillator. My heart was completely fine twelve months ago. I had an EKG that showed no problems. Then towards the end of last year, I developed all of the above-stated problems. Recently I have been feeling quite sick and these are my symptoms:
My main medical care is through Veterans Affairs. So, any possible answers would be greatly appreciated.
Welcome to icliniq.com.
I understand all your concerns. From what you mentioned, the medications that you take for the heart failure like the diuretics may be responsible for the great majority of your symptoms like the dry eyes, the ear problem, sore joints. So, I suggest that you tell me all your drug list and send the last echocardiography report.
Any investigations you performed would be helpful. I recommend that you follow up as your case is quite debatable.
Revert with more information to an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Thank you doctor,
I do not take any diuretic. The only cardiac-related medication I take is 100 mg of Metoprolol. The only other medications I take are Protonix for GERD, Tramadol for pain 100 mg extended release, and bc. But neither the dosages or medications have changed, anytime near when the newer symptoms started. I cannot scan at the moment but this is what it says. I will summarize the sections where it really only says it is normal.
Welcome back to icliniq.com.
Thanks for your follow up. I have checked all the data provided (attachment removed to protect patient identity) and here is my comment:
Regarding the symptoms you have, they fit the side effects of Tramadol. So, I would like to know how much do you take per day? And I suggest that you reduce the dose gradually.
In order to be able to give you advice about the other options of pain management, I need more information about why you take it. As for the echo report, it shows everything is normal except some hypokinetic segments and the general pump function is moderately reduced and that means you have a moderate heart degree which requires some medications like low dose ACEI (Ramipril 1.25 mg) and a low-dose diuretic (Torsemide 5 mg).
Do you have any lower limb edema or dyspnea on mild effort? If yes, please send me some photos of the lower limbs in order to identify the degree. Metoprolol is suitable but not enough.
For more information consult an internal medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. understand you may have Holter monitor or loop recorder. First of all, if you are reading from a machine, it is not accurate every time, a doctor needs to check the rhythms if your machine recorded something. PACs as you said, are premature atrial... Read fullCan implantable cardioverter defibrillator cause AFib?
.. are implanted to terminate an episode of atrial arrhythmia. AFib (atrial fibrillation) is also a type of atrial arrhythmia. The ICD not only provides treatment for atrial arrhythmias, but also provides treatment for ventricular arrhythmias, as we... Read fullCan hypertension cause dilated cardiomyopathy?
CT angio chest and CXR showed mild pericardial and b/l pleural effusions ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now